Publikácie

Na tlač

BibTeX format

Juraj Činčura
[1] J. Činčura: Hereditary coreflective subcategories of categories of topological spaces, Appl. Categ. Struct., 13, (2005), 329-342.
[2] J. Činčura, T. Šalát, M. Sleziak and V. Toma: Sets of statistical cluster points and I-cluster points, Real Anal. Exchange, 30(2), (2004), 565-580.
[3] Juraj Činčura: Heredity and coreflective subcategories of the category of topological spaces., Appl. Categ. Struct., 9(2), (2001), 131-138.
[4] Juraj Činčura: Coreflections versus regular epimorphisms in categories of topological spaces., Appl. Categ. Struct., 6(4), (1998), 527-530.
[5] Juraj Činčura: Tensor products in categories of topological spaces., Appl. Categ. Struct., 5(2), (1997), 111-122.
[6] Juraj Činčura: Heredity and cartesian closed coreflective subcategories of the category of topological spaces., Topology Appl., 69(3), (1996), 293-297.
[7] Juraj Činčura: Products in cartesian closed subcategories of the category of topological spaces., Topology Appl., 59(2), (1994), 195-200.
[8] Juraj Činčura: Cartesian closed coreflective subcategories of the category of topological spaces., Topology Appl., 41(3), (1991), 205-212.
[9] Juraj Činčura: Closed structures on reflective subcategories of the category of topological spaces., Topology Appl., 37(3), (1990), 237-247.
[10] Juraj Činčura: Closed structures on categories of topological spaces., Topology Appl., 20, (1985), 179-189.
[11] A.V. Arkhangel'skij and J. Činčura: On continuous images of almost Tychonoff cubes., Commentat. Math. Univ. Carol., 25, (1984), 287-295.
[12] Juraj Činčura: Tensor products in categories of closure spaces., (1982),
[13] Juraj Činčura: A remark on factorization systems and reflective subcategories., (1982),
[14] Juraj Činčura: Tensor products in the category of generalized topological spaces., Acta Math. Univ. Comenianae, 38, (1981), 29-51.
[15] Juraj Činčura: Reflective and coreflective subcategories of some category of generalized topological spaces., Acta Fac. Rer. Nat. Univ. Comenian., Math., 35, (1979), 185-215.
[16] Juraj Činčura: On a tensor product in initially structured categories., Math. Slovaca, 29, (1979), 245-255.
[17] Juraj Činčura: Tensor products in the category of topological spaces., Commentat. Math. Univ. Carol., 20, (1979), 431-446.